# SDR USAAD96107

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Rt Pack Duct
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 647 - LGA-PBI - UNABLE TO HOLD CABIN ALTITUDE AT FL 350.  CABINCLIMBING AT 500-600 FEET PER MINUTE.  STILL UNABLE TO CONTROL IN MANUAL.DIVERTED TO CHS.  FOUND LOOSE CLAMP ON RIGHT PACK DUCT WORK.  RESECUREDDUCT.  (M)
